Alert archive / Washington / Small Craft Advisories in 2022

Small Craft Advisory 21, NWS Seattle, WA

February 1, 2022

NWS Seattle, WA issued this small craft advisory at Feb 1, 2022, 2:50 PM PST. It took effect at Feb 1, 2022, 7:00 PM PST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2022, 2:50 PM PST (22:50 UTC)
In effect from
Feb 1, 2022, 7:00 PM PST
Expired
Feb 2, 2022, 3:00 PM PST
In force
20 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

818 
WHUS76 KSEW 012250
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
250 PM PST Tue Feb 1 2022

PZZ150-153-170-173-020700-
/O.CON.KSEW.SC.Y.0018.000000T0000Z-220202T0000Z/
/O.NEW.KSEW.SC.Y.0021.220202T1200Z-220202T2000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
250 PM PST Tue Feb 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON PST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds of 15
  to 25 kt. For the second Small Craft Advisory, southwest winds 
  15 to 25 kt.

* WHERE...Coastal Waters From Cape Flattery To James Island Out 
  10 Nm, Coastal Waters From James Island To Point Grenville Out 
  10 Nm, Coastal Waters From Cape Flattery To James Island 10 To 
  60 Nm and Coastal Waters From James Island To Point Grenville 
  10 To 60 Nm.

* WHEN...For the Small Craft Advisory, until 4 PM PST this 
  afternoon. For the Small Craft Advisory, from 4 AM to noon PST 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-020700-
/O.NEW.KSEW.SC.Y.0021.220202T0300Z-220202T1200Z/
Northern Inland Waters Including The San Juan Islands-
250 PM PST Tue Feb 1 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 7 PM this evening to 4 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.
  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-020000-
/O.EXT.KSEW.SC.Y.0018.000000T0000Z-220202T0000Z/
Grays Harbor Bar-
250 PM PST Tue Feb 1 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Combined seas 6 to 8 feet subsiding to 4 to 6 feet 
  tonight. Bar conditions moderate becoming light tonight. 
  Maximum ebb currents will occur around 445 PM today and 515 AM 
  tonight. The afternoon ebb will be very strong. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ156-176-020000-
/O.CON.KSEW.SC.Y.0018.000000T0000Z-220202T0000Z/
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
250 PM PST Tue Feb 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Northwest winds of 15 to 25 kt.

* WHERE...Coastal Waters From Point Grenville To Cape Shoalwater 
  10 To 60 Nm and Coastal Waters From Point Grenville To Cape 
  Shoalwater Out 10 Nm.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
4 follow-up statements
973 
WHUS76 KSEW 020443
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
843 PM PST Tue Feb 1 2022

PZZ150-153-170-173-021245-
/O.CON.KSEW.SC.Y.0021.220202T1200Z-220202T2000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
843 PM PST Tue Feb 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON PST
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Coastal Waters From Cape Flattery To James Island Out 
  10 Nm, Coastal Waters From James Island To Point Grenville Out 
  10 Nm, Coastal Waters From James Island To Point Grenville 10 
  To 60 Nm and Coastal Waters From Cape Flattery To James Island 
  10 To 60 Nm.

* WHEN...From 4 AM to noon PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-021200-
/O.CON.KSEW.SC.Y.0021.000000T0000Z-220202T1200Z/
Northern Inland Waters Including The San Juan Islands-
843 PM PST Tue Feb 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

* WHAT...East winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
593 
WHUS76 KSEW 021049
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
249 AM PST Wed Feb 2 2022

PZZ133-021900-
/O.EXT.KSEW.SC.Y.0021.000000T0000Z-220202T1400Z/
/O.NEW.KSEW.SC.Y.0022.220202T2100Z-220203T0800Z/
Northern Inland Waters Including The San Juan Islands-
249 AM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
MIDNIGHT PST TONIGHT...

* WHAT...For the first Small Craft Advisory, northeast winds 15 
  to 25 kt. For the second Small Craft Advisory, southeast winds 
  15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Small Craft Advisory, until 6 AM PST early this 
  morning. For the Small Craft Advisory, from 1 PM this 
  afternoon to midnight PST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-021900-
/O.NEW.KSEW.SC.Y.0022.220203T0000Z-220203T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
249 AM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
2 AM PST THURSDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 4 PM this afternoon to 2 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-021900-
/O.EXB.KSEW.SC.Y.0021.220202T1800Z-220202T2300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
249 AM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
PST THIS AFTERNOON...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 10 AM this morning to 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-170-173-021900-
/O.EXT.KSEW.SC.Y.0021.220202T1800Z-220202T2300Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
249 AM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
3 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Coastal Waters From Cape Flattery To James Island Out 
  10 Nm, Coastal Waters From James Island To Point Grenville Out 
  10 Nm, Coastal Waters From James Island To Point Grenville 10 
  To 60 Nm and Coastal Waters From Cape Flattery To James Island 
  10 To 60 Nm.

* WHEN...From 10 AM this morning to 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
216 
WHUS76 KSEW 021620
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
820 AM PST Wed Feb 2 2022

PZZ130-150-153-170-173-022300-
/O.CON.KSEW.SC.Y.0021.220202T1800Z-220202T2300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
820 AM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Coastal Waters From Cape Flattery To James Island Out 
  10 Nm, Coastal Waters From James Island To Point Grenville Out 
  10 Nm, Coastal Waters From James Island To Point Grenville 10 
  To 60 Nm, Coastal Waters From Cape Flattery To James Island 10 
  To 60 Nm and West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-030030-
/O.CON.KSEW.SC.Y.0022.220203T0000Z-220203T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
820 AM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 2 AM PST THURSDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 4 PM this afternoon to 2 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-030030-
/O.CON.KSEW.SC.Y.0022.220202T2100Z-220203T0800Z/
Northern Inland Waters Including The San Juan Islands-
820 AM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO MIDNIGHT PST TONIGHT...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 1 PM this afternoon to midnight PST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
250 
WHUS76 KSEW 022307
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
307 PM PST Wed Feb 2 2022

PZZ130-150-153-170-173-030015-
/O.EXP.KSEW.SC.Y.0021.000000T0000Z-220202T2300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
307 PM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY HAS EXPIRED...

The winds will be below Small Craft Advisory. 

$$

PZZ131-030715-
/O.CON.KSEW.SC.Y.0022.220203T0000Z-220203T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
307 PM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
THURSDAY...

* WHAT...West winds 15 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 2 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-030715-
/O.CON.KSEW.SC.Y.0022.000000T0000Z-220203T0800Z/
Northern Inland Waters Including The San Juan Islands-
307 PM PST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until midnight PST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 9:11 AM PST, 5 hours 39 minutes earlier.

Area forecast discussion, Feb 1, 9:11 AM PST, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
911 AM PST Tue Feb 1 2022

.UPDATE...No adjustments were made to the current forecast. MRMS
radar imagery shows a lingering convergence zone over Skagit,
Snohomish, and King Counties this morning, extending into the
Central Cascades and affecting the Passes. Elsewhere, scattered
showers continue along the Coast and into the Chehalis Valley. The
Passes could pick up another 1-2 inches of snow through the rest
of the morning/early afternoon, with a rain/snow mix possible
across the higher hills within the convergence zone through about
noon with minimal accumulations. The remainder of the lowlands
below about 500-600ft should generally see areas of light rain
through the rest of this morning.

Water vapor shows W WA in northerly flow in the mid and upper
levels, with high pressure at the sfc and weak troughing near the
US/Canada border. A subtle speed max passed through the northerly
flow earlier this morning, and help reinvigorate the convergence
zone. In general, with most of the vorticity and jet dynamics
remaining east of the Cascade Crest, should see a downward trend
in precip coverage through the day. Weak Fraser outflow will
gradually spread into the area later this evening and overnight as
a 1040mb+ sfc high slides down the Canada Prairies into the
CONUS. This will drop snow levels to the sfc tonight and Wednesday
morning.

Previous discussion follows with an updated marine and aviation
section.

Kovacik

&&

.PREV DISCUSSION... /issued 217 AM PST Tue Feb 1 2022/

.SYNOPSIS...Scattered rain and snow showers will continue in the
Convergence Zone favored areas through most of today. A cold
airmass will settle in today, bringing widespread sub-freezing
temperatures across the region tonight into Wednesday morning. An
approaching warm front will make light accumulating snow possible
across northern portions of the region Wednesday into Wednesday
night. Following another system Thursday into Friday, drier
conditions expected for the weekend.

&&

.SHORT TERM /TODAY THROUGH FRIDAY/...The latest WV imagery shows
a subtle disturbance moving across the Northwest, causing an
uptick in shower activity in the convergence zone this morning.
Showers will linger into this evening before tapering from north
to south tonight. A colder airmass will work its way into the
region today as high pressure builds east of the Canadian Rockies
and slides into the Northern Plains later today. In response to
this, light to moderate Fraser Outflow will develop and filter a
modified Canadian airmass into the region. Expect rain showers to
persist in the lowlands, with snow showers generally around or
above 500 feet. A few snow showers will be possible below 500 feet
in any heavier precipitation rates within the convergence zone
today. Expect a widespread freeze tonight, with temperatures
falling into the upper 20s to low 30s by early Wednesday morning.

A weak warm front will approach Western Washington on Wednesday,
with model guidance continuing to indicate enough lift for light
precipitation. With cold air in place, snow levels will likely be
below 500 feet in some areas, opening the door for a slight chance
for snow showers. In most areas, accumulations look unlikely at this
time. The best chances for light accumulation will come across
northern portions of the area (Snohomish, Skagit, Whatcom Counties),
with accumulation dependent on precipitation rate and duration.
Accumulation probabilities generally below 1" across the board this
morning. Snow levels will rise Wednesday evening/night, with snow
levels rising back above 1000 feet, with rain resuming in the
lowlands. Light showers will linger through Thursday before a cold
front slides across the region on Friday, bringing additional
stratiform rain and mountain snow to Western Washington. Post-
frontal showers will likely linger Friday night into Saturday
morning.

.LONG TERM /SATURDAY THROUGH MONDAY/...Drier and warmer weather
expected to return to Western Washington this weekend as model
guidance remains consistent in a SW to NE ridge axis building over
the area. Given the placement of the center of the ridge, it is
possible that the ridge axis could be flattened over the Northwest
by early next week. Nonetheless, extended model guidance
generally shows ridging over the western CONUS with a mean trough
over the eastern half of the CONUS through the first week of
February.

Pullin

&&

.AVIATION...North to northwest flow aloft through tonight. VFR/MVFR
this most for most areas with LIFR/IFR possible, mainly for KPWT and
areas near a convergence zone across southern Snohomish and King
Counties. A convergence zone with a few showers today will taper
off. Mainly VFR/MVFR for most areas today with more scattering into
this evening and tonight. Patchy fog tonight into Wednesday morning.

KSEA...VFR/MVFR into this afternoon, with VFR into this evening and
tonight as clouds scatter a bit. A slight chance for showers.
Southerly winds this morning with more light northerly winds midday
into this evening. JD

&&

.MARINE...Onshore flow will briefly be more offshore tonight. Small
Craft Advisory west to northwest winds for the Coastal Waters with a
short period of seas of 9-10 feet will ease and subside into
tonight. Winds will be east/northeast across the northern inland
water tonight, but mainly marginal. A front will increase winds for
possible SCA winds for the coastal waters and northern inland water
on Wednesday, with a front on Friday and offshore Saturday. JD

&&

.HYDROLOGY...No river flooding is expected during the next 7
days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until noon PST today for Cascades of
     Snohomish and King Counties.

PZ...Small Craft Advisory until 4 PM PST this afternoon for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory until 9 PM PST this evening for Grays
     Harbor Bar.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 2:57 AM PSTSmall Craft AdvisorySEW3 hr

Nearby

Small Craft Advisories in Washington, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.